# SDR SCNA20170616093

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 540 BETWEEN STRINGERS 22R AND 23R,  SECOND FASTENER HOLE DOWN AFT ROW CRACK INDICATION IN THE SKIN. REPAIRED THE SKIN.
